# SDR DALA2019103006269

- Difficulty date: June 12, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,431 hours, 52,787 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP SECONDARY FAIRINGS LT FLAP INBD FLAP HINGE MISSING INBD SECONDARY FARING. INSTALLED LT WING (INBD AND OUTBD) FLAP FAIRING SECONDARY FAIRING IAW ERA 580914-14 REV ORIGINAL. (LP4694744)
